I am a 28 year old female. Here is my experience with Splenda/sucralose:
I purchased Propel Fitness Water because it was on sale at the local grocery store. I bought it as an alternative to regular water or gatorade for working out at the gym.
What I did not know is that this “fitness water” has sucralose in it.
I drank my bottle of Propel with my work out every day.
With each passing day, I got sicker and sicker. I was fatigued, and had stomach cramps and constipation. I thought I was going to die.
I went to my doctor and they did every conceivable test on me.
Off And On Symptoms
I stopped working out because I felt so bad, and that meant that I also stopped drinking the Propel water.
Then, I started to feel better. Every symptom I had went away. I was so thankful.
At the time, I didn’t notice it, but the connection to feeling better was stopping the Propel. But, the only reason I stopped was because I ran out and went back to drinking water or gatorade.
The next time I went to the grocery store, I purchased more Propel. And all of my symptoms came back.
I’m not stupid, and I put two-and-two together. I clearly saw the connection.
I no longer drink Propel and I never consume anything with sucralose in it!
Please share my experience with others. Hopefully they can save many expensive trips to the doctor and expensive lab tests from what I have learned!
If you want to learn more about the diet sweeteners, contact me at janethull.com. Remember that you are never alone when you are recovering from an illness!
Gain access to all of my online programs, ongoing support, monthly Q&A, and more by joining my Private Inner Circle Membership Program. I look forward to supporting you on your journey to alternative health and wellness.
Disclaimer: This article is for informational purposes only, and is educational in nature. The FDA may not have evaluated some of the statements. This article is not intended to diagnose, treat, cure, or prevent any disease. Please discuss with your own, qualified health care provider before adding supplements or making any changes to your dietary program.
Before taking vitamins, consult your doctor; pre-existing medical conditions or medications you are taking can affect how your body responds to multivitamins.
You have our permission to reprint this article if you attribute us with a live back-link to this article and the youtube links. http://www.janethull.com/